# SDR DALA2025042103077

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CRACK STABILIZER STRAP ON CEILING STA 1360 TO 1380 RBL 46 AT AFT CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00377 PERMANENT REPAIR CATEGORY "A" ON STABILIZER STRAP ON CEILING STA 1360 TO 1380 RBL 46 AT AFT CARGO COMPARMENT WAS PERFORMED PER B757-200 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12. (0915984)
